# SDR QXEA2024071200017

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 2,474 hours, 1,988 cycles
- Engine: Ge CF348E2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Missing
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL CHECK FOR W/O 342506 FOUND # 2 ENG OIL CAP MISSING  REMOVED FROM SERVICE. OPENED #2 ENG FAN COWLS & THRUST REVERSERS IAW E715 AMM 71-11-00-910-801A & 78-30-01-910-801-A INSPECTED SURROUNDING AREA, NO DAMAGE NOTED & CAP NOT FOUND. CLOSED FAN COWLS & REVERSERS IAW AMM 71-11-00-910-802A & 78-30-01-910-81-A. ALSO PERFORMED GVI OF UNDERWING & FLAPS WITH NO DEFECTS FOUND. FOUND WHAT APPEARS TO BE SCRATCH ON #2 O/B AFT CORE COWL WITH PAINT TRANSFER APPROX 22 INCHES IN LENGTH WITH NO MEASURABLE DEPTH. DEFERRED.  INSTALLED NEW OIL CAP ASSY. IAW MCN E790007-01 STEP 2A & 3C&D, A/C OK FOR SERVICE.
